# SDR AALA20001385

- Difficulty date: August 8, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Engine Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1380 AFT ENGINE PYLON SUPPORT (WEB) LEFT SIDE CRACKED AFT OF COCKPIT TEMP CONTROL VALVE.  AARD 53-10-00-28.  INSTALLED DOUBLER.  (M)
